MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an intracept procedure, the patients vital signs dropped when the s1 sacral vertebrae was accessed through the pedicle.The j-stylet was advanced about halfway through the threads when the patients vital signs dropped.As a result, the event prompted the crash cart to be called into the room.Ablation was not attempted and the procedure was aborted.In addition, the boston scientific sales representative stated that the patient was on the floor.No products will be returned as they were discarded by the facility.
 
Event or Problem Description
It was reported that during an intracept procedure, the patient's vital signs dropped when the s1 sacral vertebrae was accessed through the pedicle.The j-stylet was advanced about halfway through the threads when the patients vital signs dropped.As a result, the event prompted the crash cart to be called into the room.Ablation was not attempted and the procedure was aborted.In addition, the boston scientific sales representative stated that the patient was on the floor.No products will be returned as they were discarded by the facility.Additional information was received that iv sedation was used during the procedure and the patient is doing well.The physician assessed the patients dropping vital signs as unrelated to the procedure.Additional information was received that iv sedation was used during the procedure and the patient is doing well.The physician assessed the patient's dropping vital signs as unrelated to the procedure.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22758767
Report Number3006630150-2025-06310
Device Sequence Number21182272
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)261212(10)35788400
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number35788400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/05/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale